Open Access System for Information Sharing

Login Library

Browsing by Author Choie, YJ

전체
All 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:
Showing results 1 to 20 of 22
Issue DateTitle
2008-Jan

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 136, no. 5, page. 1559 - 1563, 2008-01

Choie, YJ; Kohnen, W

2005-Jan

EUROPEAN JOURNAL OF COMBINATORICS, vol. 26, no. 2, page. 145 - 165, 2005-01

Choie, YJ; Dougherty, ST

2004-Jan

APPLICABLE ALGEBRA IN ENGINEERING COMMUNICATION AND COMPUTING, vol. 15, no. 2, page. 129 - 147, 2004-01

Choie, YJ; Dougherty, ST

1997-Jan

MANUSCRIPTA MATHEMATICA, vol. 93, no. 2, page. 177 - 187, 1997-01

Choie, YJ

2006-Jan

PURE AND APPLIED MATHEMATICS QUARTERLY, vol. 2, no. 1, page. 111 - 133, 2006-01

Bump, D; Choie, YJ

2005-Jan

APPLIED MATHEMATICS AND COMPUTATION, vol. 162, no. 1, page. 179 - 188, 2005-01

Choie, YJ; Jeong, E; Lee, E

2001-Jan

MANUSCRIPTA MATHEMATICA, vol. 104, no. 1, page. 123 - 133, 2001-01

Choie, YJ

2001-Jan

ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol. 31, no. 4, page. 1265 - 1275, 2001-01

Choie, YJ; Eholzer, W

1997-Jan

MATHEMATISCHE ZEITSCHRIFT, vol. 225, no. 1, page. 95 - 101, 1997-01

Choie, YJ

1998-Jan

ILLINOIS JOURNAL OF MATHEMATICS, vol. 42, no. 2, page. 179 - 186, 1998-01

Choie, YJ

1999-Jan

CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, vol. 42, no. 3, page. 263 - 273, 1999-01

Choie, YJ; Lee, MH

2000-Jan

MONATSHEFTE FUR MATHEMATIK, vol. 131, no. 2, page. 109 - 122, 2000-01

Choie, YJ; Lee, MH

1999-Jan

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 232, no. 1, page. 34 - 44, 1999-01

Choie, YJ

2013-Dec

International Journal of Number Theory, vol. 9, no. 8, page. 1879 - 1883, 2013-12

Choie, YJ; Kohnen, W

2003-Jan

RAMANUJAN JOURNAL, vol. 7, no. 1-3, page. 45 - 48, 2003-01

Choie, YJ; Kohnen, W

1998-Jan

APPLIED MATHEMATICS LETTERS, vol. 11, no. 5, page. 29 - 34, 1998-01

Choie, YJ

2003-Jan

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 131, no. 11, page. 3309 - 3317, 2003-01

Choie, YJ; Kohnen, W

2001-Jan

PACIFIC JOURNAL OF MATHEMATICS, vol. 198, no. 2, page. 373 - 383, 2001-01

Choie, YJ; Kohnen, W

2003-Jan

ABHANDLUNGEN AUS DEM MATHEMATISCHEN SEMINAR DER UNIVERSITAT HAMBURG, vol. 73, page. 289 - 295, 2003-01

Choie, YJ; Kohnen, W

2005-Jan

APPLIED MATHEMATICS AND COMPUTATION, vol. 163, no. 2, page. 565 - 576, 2005-01

Choie, YJ; Jeong, EK; Lee, EJ

1 2

Browse